# SDR CALA0400422

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AFT OF BS 986.5+4, 12 INCHES ABOVE DRAIN MAST.  REPAIRED PER SRM 53-00-01.
